# SDR USAASA06084

- Difficulty date: November 17, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Faulted
- Location: Emergency Light
- Part time: 21,837 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - THE MID CABIN, RIGHT SIDE EMERGENCY POWER SUPPLY UNIT FAILED THE OPERATIONAL TEST.  MAINTENANCE REPLACED THE MID CABIN, RIGHT SIDE EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.
